MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA28-90/I20-30
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) with implant of an afx2 bifurcated stent graft and an afx vela suprarenal on (b)(6) 2016.On (b)(6) 2022, an intervention for an expanding aneurysm sac that was non-device related occurred.The physician coiled the left hypo and extended with an afx limb extension.On (b)(6) 2025, during a routine follow up, a type ib endoleak was identified.Intervention occurred on (b)(6) 2025.Two ovation ix iliac limbs were placed into external iliac from previously placed alto main body after the physician coiled (non-endologix) hypogastric.The type ib endoleak was resolved and the patient went home the next day.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident could not be completed.No medical records nor medical imaging relevant to the reported adverse event/incident was received by endologix.The user facility was unable to provide this information.Due to the absence of medical records and medical imaging; device, use, procedure, and/or anatomy relatedness to this adverse event/incident could not be evaluated.The final patient status was reported as, post intervention the patient went home the next day.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: h6: investigation type codes: remove code 4118.H6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key23763926
Report Number3011063223-2025-00189
Device Sequence Number15975313
Product Code MIH
UDI-Device Identifier00818009014559
UDI-Public(01)00818009014559(17)170429
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/29/2017
Device Model NumberBEA28-90/I20-30
Device Lot Number1355104002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX LIMB, LOT#: 2344565005.; AFX VELA SUPRARENAL, LOT#: 1472882002.; OVATION IX ILIAC LIMB, LOT#: FS072022-31.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale